Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

181 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Espogen injection site stomach

Premium Questions

doctor1 MD

...I washed the area near the site of the poke with quite a bit of hand sanitizer (ethyl alcohol) and some of it probably entered the poke site which was bruised a bit and not well covered. A couple of hours after this ...

doctor1 MD

weight gain in stomach, bloated red face, sleep for small periods, burning at the injection site ... injection in my right knee? And from going to the ER I still continue to have shoulder pains I had along ...

doctor1 MD

girl a year ago, I still have a bruised feeling at the injection site. Could thus have caused nerve ... that some issues were anxiety , such as upset stomach and sharp random pains all over my body, as this have ...

doctor1 MD

I have frequent Stomach Constipation problem. It takes 2-3 hours after I wakup when my bowels get ... regular 30 mins exercise in the morning. My work involves long hours of siting.... ...

doctor1 MD

prescribed him Ofloxacin Suspension and said that he has stomach infection . But he was still having fever ... the following injections: Fortum 500 and Tazar 1.125. Medicines: Z&D DS 20 and Enterogermina . He was discharged ...

Public Forum Discussions

doctor1 MD

of the site of insertion, she has generally been up and down with sore throats and temperatures, feeling sick ... with the injection?? she is 10 and half ,so her body is changing, could it be this?? lisa brown (a wooried mum ...

doctor1 MD

Hi, I had a endoscopy and it said the z-line was irregular but no biopsies were taken from the site,just biopsies for helicobacter pylori in the stomach but I have been made an urgent appointment bit concerned ...

doctor1 MD

my spouse developed a cyst on her stomach below the belly button the size of quarter, I applied a heat pack and gently tried to push on it, shortly after a large red bruise appeared above the site ...

doctor1 MD

Good day I was using nur-isterate injection ,then I switched to petogen injection and ever since I started using petogen I haven t spot any bleeding and I have this discomfort in my stomach is it normal ...

doctor1 MD

stomach has recently started rumbling and really making quite loud noises.I mean really loud gurgling noises.I Am 55 yes.old smoke and have noticed my belly are a being the problem site of my weight gain ...

doctor1 MD

Yes, my daughter had a pain in her stomach. So she had to go to the Emergency. I never found out ... (Phene) Drug Injection SQ/IM. Please explain what do you think she had? ...

doctor1 MD

Hi, am having stomach cramps like someone who is on her periods but nothing, its so painful, its happened like this for the last three months, i was given femiplan injection on 21st sep 2012, please ...

doctor1 MD

My daughter aged about 19 years was complaining of hardness in her stomach. The physician advised ... the biopsy report: Site of Biopsy:Ovary: Clinical details OVARIAN TUMOUR GROSS; Specimen consists of a well ...

doctor1 MD

yesterday i have pain in stomach suddenly. i was gone to docor and show him. he uses a injection and 2 sline water. after some time feel better. but after 2 0r three hours its again starts pain slowly ...

doctor1 MD

Hi, I am getting much pain in my stomach from 2 days. Two weeks back I reported same problem ... and metrogyl, and some other injections were given along with oral medicine Bifilac. After 3 days I ...

Mobile Questions and Answers

doctor1 MD

Hi, Thanks for writing your query. It will be helpful if you mention the exact site of abdominal pain and the consistency of stools. You can take antacid like Omeprazole 40 mg once a day along with dicycloverine. Get yourself clinically examined. I hope this is helpful to you. Thanks.

doctor1 MD

Hi! Are you on insulin injections ? Usually stomach being a favoured site for the self insulin injectors, many develop these bumps in the injection sites due to hypertrophy of the fat cells over there. These may take long time to disappear. To prevent these, you have to change the site of your injection frequently on discussion with your doctor. Good luck.

doctor1 MD

if you are on depot provera already then tender stomach is not because of pregnancy , it may be because of dyspepsia or gastritis. regards. hit thanks